# SDR CALA9900222

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14308
- Make and model: Boeing 7373T0
- Aircraft serial: 23359
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 25
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ROW 25 EMERGENCY PATH LIGHTING INOPERATIVE.  MAINTENANCE FOUND WIRE BROKEN/PULLED FROM SPLICE.  THE SPLICE WAS REMOVED AND REPLACED AND OPERATION OF THE EMERGENCY LIGHTING CHECKED GOOD.
